# SDR A6WA2019110146969

- Difficulty date: October 30, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 41,648 hours, 39,067 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R387795
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL18 SEAT TRACK IS CORRODED BETWEEN F.S.559+48 TO F.S.559+64.  AIRCRAFT GROUNDED  REMOVED AND REPLACED SEAT TRACK AT RBL18 BETWEEN FS559+49 AND FS559+64 IAW CRJ200 AMM TASK 53-01-11-000-802 AND 53-01-11-400-802.
